RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Geom. Phys., 2017, Volume 115, Issue 5, Pages 157–166 (Mi jgph2)  

Billiard transformations of parallel flows: A periscope theorem

Alexander Plakhovab, Serge Tabachnikovc, Dmitry Treschevde

a Center for R&D in Mathematics and Applications, Department of Mathematics, University of Aveiro, Portugal
b Institute for Information Transmission Problems, Moscow, Russia
c Department of Mathematics, Penn State University, United States
d Steklov Mathematical Institute of Russian Academy of Science, Russia
e Lomonosov Moscow State University, Russia

Funding Agency Grant Number
Center for Research and Development in Mathematics and Applications UID/MAT/04106/2013
Fundação para a Ciência e a Tecnologia PTDC/MAT/113470/2009
National Science Foundation DMS-1105442
DMS-1510055
Russian Foundation for Basic Research 15-01-03747
The first author was supported by Portuguese funds through CIDMA — Center for Research and Development in Mathematics and Applications, and FCT — Portuguese Foundation for Science and Technology, within the project UID/MAT/04106/2013, as well as by the FCT research project PTDC/MAT/113470/2009. The second author was supported by the NSF grants DMS-1105442 and DMS-1510055. The third author was supported by the grant RFBR 15-01-03747.


DOI: https://doi.org/10.1016/j.geomphys.2016.04.006


Bibliographic databases:

ArXiv: 1602.07961
Document Type: Article
Received: 25.02.2016
Accepted:12.04.2016
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jgph2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:122

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019